| Catalog Number |
RBY2C0612 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gonadal artery using ruby coils.During the procedure, the physician loaded a ruby coil into a non-penumbra microcatheter and the ruby coil unintentionally detached; therefore, the physician removed the microcatheter containing the detached coil and removed the coil from the microcatheter.The procedure was completed using the same microcatheter and a new ruby coil.There was no report of an adverse effect to the patient.